Hello, i'm a 16 year old boy and i was prescribed topamax 25mg for migraines over a year ago. A few months ago i was also prescribed wellbutrin 300mg and prozac 10mg for depression and anxiety. When I first started taking the topamax i hardly sweated. I did start sweating a fair amount before taking the wellbutrin and prozac but the sweating has just increased since then and i've been getting large stains on my armpits just from sitting in class. I sweat most when it is about 50-70 degrees outside and i'm not doing anything. I am also a distance runner and run 6 days out of the week year long usually 30-40 miles weekly. I hardly sweat while excercising. Please help me out and tell me how I can reduce this sweating! I've tried all the clinical strength deodorants and everything! Should i have the topamax dosage increased or stop one of the other medications? Any help is greatly appreciated, thanks.
Hi, did u inform ur Dr about this side effect? If not, please do, here is a paragraph from this link -http://www.drugwatch.com/prozac/
" Patients taking Prozac may experience a host of side effects, including sexual dysfunction, dry mouth, nausea, headache, diarrhea, nervousness, restlessness, agitation, increased sweating, weight gain, insomnia and drowsiness."
Do not stop any meds with out talking to ur Dr, BUT always tell ur Dr of side effects/.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.